# SDR F3LA200800061

- Difficulty date: February 7, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 15,440 hours, 7,415 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204701000
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3/S1 C CHECK, INSPECTION REPORTED THE AFT CARGO PIT FLOOR PANEL 161BF HAD DENTS AND GOUGES OUT OF LIMITS.  MAINTENANCE REPAIRED THE DENTS AND GOUGES IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00, TREATED, PRIMED AND PAINTED THE PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-21-11.  UPON COMPLETION OF THE REPAIRS, THE PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
